Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Raised SGPT Level?

hi my brother have viral hep A in sep2012, on starting his billirubin was 3.9 &sgpt was 2800,after 2weeks his billirubin raised upto 19 then his sgpt was only 284,on 39th day of hep billirubin was 3.4& sgpt is 112 but a week before sgpt is 110,why the sgpt is not coming down

Fri, 30 Oct 2015
Report Abuse
Hematologist 's  Response
Hi, dear
I have gone through your question. I can understand your concern.
His SGPT level is very high initially with hugh bilirubin level due to hepatitis A. Now his SGPT level is decreasing. It is slightly high but its decreasing so it will come back to normal within few days. Don't worry much about that. Avoid fatty food and alcohol. Take high protein diet. Drugs like liv 52 is helpful.

Consult your doctor and take treatment accordingly. Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hepatitis a


Loading Online Doctors....
What Causes Raised SGPT Level?

Hi, dear I have gone through your question. I can understand your concern. His SGPT level is very high initially with hugh bilirubin level due to hepatitis A. Now his SGPT level is decreasing. It is slightly high but its decreasing so it will come back to normal within few days. Don t worry much about that. Avoid fatty food and alcohol. Take high protein diet. Drugs like liv 52 is helpful. Consult your doctor and take treatment accordingly. Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.